×

zbMATH — the first resource for mathematics

Duality for nondifferentiable minimax fractional programming problem involving higher order \((C,\alpha, \rho, d)\)-convexity. (English) Zbl 1397.90395
Summary: In this paper, we present new class of higher-order \((C, \alpha , \rho , d)\)-convexity and formulate two types of higher-order duality for a nondifferentiable minimax fractional programming problem. Based on the higher-order \((C, \alpha , \rho , d)\)-convexity, we establish appropriate higher-order duality results. These results extend several known results to a wider class of programs.
MSC:
90C46 Optimality conditions and duality in mathematical programming
90C29 Multi-objective and goal programming
49J52 Nonsmooth analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, I, Second order nondifferentiable minimax fractional programming with square root terms, Filomat, 27, 126-133, (2013) · Zbl 1324.26013
[2] Ahmad, I, Higher-order duality in nondifferentiable minimax fractional programming involving generalized convexity, J. Inequal. Appl., 2012, 306, (2012) · Zbl 1279.26025
[3] Ahmad, I; Husain, Z, Duality in nondifferentiable minimax fractional programming with generalized convexity, Appl. Math. Comput., 176, 545-551, (2006) · Zbl 1126.90068
[4] Ahmad, I; Gupta, SK; Kailey, N; Agarwal, RP, Duality in nondifferentiable minimax fractional programming with \(B-(p, r)\)-invexity, J. Inequal. Appl., 2011, 75, (2011) · Zbl 1276.90073
[5] Dangar, D; Gupta, SK, On second-order duality for a class of nondifferentiable minimax fractional programming problem with \((C, α, ρ, d)\)-convexity, J. Appl. Math. Comput., 43, 11-30, (2013) · Zbl 1297.49011
[6] Gao, Y, Higher-order symmetric duality in multiobjective programming problems, Acta Math. Appl. Sin. Engl. Ser., 32, 485-494, (2016) · Zbl 1338.90391
[7] Gulati, TR; Gupta, SK, Higher-order nondifferentiable symmetric duality with generalized \(F\)-convexity, J. Math. Anal. Appl., 329, 229-237, (2007) · Zbl 1122.90092
[8] Gupta, SK; Dangar, D; Kumar, S, Second-order duality for a nondifferentiable minimax fractional programming under generalized \(α \)-univexity, J. Inequal. Appl., 2012, 187, (2012) · Zbl 1277.49007
[9] Gupta, SK; Dangar, D, On second-order duality for nondifferentiable minimax fractional programming, J. Comput. Appl. Math., 255, 878-886, (2014) · Zbl 1291.90256
[10] Hanson, MA; Mond, B, Further generalizations of convexity in mathematical programming, J. Inf. Optim. Sci., 3, 25-32, (1986) · Zbl 0475.90069
[11] Jayswal, A, Optimality and duality for nondifferentiable minimax fractional programming with generalized convexity, ISRN Appl. Math., 2011, 19, (2011) · Zbl 1238.90122
[12] Jayswal, A; Kumar, D, On nondifferentiable minimax fractional programming involving generalized \((C, α , ρ , d)\)-convexity, Commun. Appl. Nonlinear Anal., 18, 61-77, (2011) · Zbl 1253.90215
[13] Jayswal, A; Stancu-Minasian, IM; Kumar, D, Higher-order duality for multiobjective programming problems involving \((F, α , ρ , d)\)-V-type I functions, J. Math. Model. Algorithm, 13, 125-141, (2014) · Zbl 1291.90221
[14] Kailey, N; Sharma, V, On second order duality of minimax fractional programming with square root term involving generalized \(B-(p, r)\)-invex functions, Ann. Oper. Res., (2016) · Zbl 1357.90175
[15] Lai, HC; Lee, JC, On duality theorems for a nondifferentiable minimax fractional programming, J. Comput. Appl. Math., 146, 115-126, (2002) · Zbl 1010.90080
[16] Lai, HC; Liu, JC; Tanaka, K, Necessary and sufficient conditions for minimax fractional programming, J. Math. Anal. Appl., 230, 311-328, (1999) · Zbl 0916.90251
[17] Liang, ZA; Huang, HX; Pardalos, PM, Optimality conditions and duality for a class of nonlinear fractional programming problems, J. Optim. Theory Appl., 110, 611-619, (2001) · Zbl 1064.90047
[18] Preda, V, On efficiency and duality for multiobjective programs, J. Math. Anal. Appl., 166, 365-377, (1992) · Zbl 0764.90074
[19] Vial, JP, Strong and weak convexity of sets and functions, Math. Oper. Res., 8, 231-259, (1983) · Zbl 0526.90077
[20] Ying, G, Higher-order symmetric duality for a class of multiobjective fractional programming problems, J. Inequal. Appl, 2012, 142, (2012) · Zbl 1281.90051
[21] Yuan, DH; Liu, XL; Chinchuluun, A; Pardalos, PM, Nondifferentiable minimax fractional programming problems with \((C, α, ρ, d)\)-convexity, J. Optim. Theory Appl., 129, 185-199, (2006) · Zbl 1146.90077
[22] Zalmai, GJ; Zhang, Q, Global parametric sufficient optimality conditions for semiinfinite discrete minmax fractional programming problems involving generalized \((η, ρ )\)-invex functions, Acta Math. Appl. Sin. Engl. Ser., 23, 217-234, (2007) · Zbl 1206.90211
[23] Zalmai, GJ; Zhang, Q, Parametric duality models for semiinfinite multiobjective fractional programming problems containing generalized \((α, η, ρ )\)-\(V\)-invex functions, Acta Math. Appl. Sin. Engl. Ser., 29, 225-240, (2013) · Zbl 1272.49071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.